# SDR IPXA09158001

- Difficulty date: December 8, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D31023101
- Part serial: 0541
- Condition: Loose
- Location: Main Cabin Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR ESCAPE SLIDE GIRT BAR CAME LOOSE FROM DOOR.  DEFERRED MAIN CABIN DOOR ESCAPE SLIDE IAW MEL 52-11-01-3 AND REMOVED SLIDE IAW DMP 52-11-01-3.  INSTALLED SERVICEABLE EMERGENCY DOOR SLIDE WITH REF TO MM 25-61-21-04. THIS CLEARNS M 414688. PLACARD REMOVED.
